• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

please help!!!!

A Better Me

Silver Member
hi, im writing on behalf of my sister who is in her 3rd week on lt.. since saturday she has been feeling really ruff.sick, headache and heaving everytime she tries to drink her water, so since then shes hardly drank........ i did lt a couple of years ago and never experienced anything like this so anyones advice would be really appreciated thanx xxx
Get Rid of this ad and join in on the conversation for free today! Tap here!


Silver Member
Maybe contact chemist and if they can't help maybe contact doctors, she may have a bug and it may have nothing to do with diet...

If your on this diet or not if you are ill it is important you drink water xx
go check it out ASAP, it may or may not have anything to do with LT, but if she's sick LT is not going to help. Its not worth damaging yourself for a diet.


Full Member

I would def contact your pharmacist or doctor

I felt like this last week due to some antibiotics I was on. I was advised to add some lean protein to my diet i.e fish or chicken etc. This really helped & now I'm back 100% and it didn't affect ketosis at all.

She really does need to get some fluids though, maybe sucking ice cubes might help

Similar threads